2017
Том 69
№ 6

All Issues

Evaluation of the remainder term for the Thiele interpolation continued fraction

Pahirya M. M.

Full text (.pdf)


Abstract

We present an estimate of the remainder term for the Thiele interpolation continued fraction.

English version (Springer): Ukrainian Mathematical Journal 60 (2008), no. 11, pp 1813-1822.

Citation Example: Pahirya M. M. Evaluation of the remainder term for the Thiele interpolation continued fraction // Ukr. Mat. Zh. - 2008. - 60, № 11. - pp. 1548–1554.

Full text